# SDR DALA2021062803482

- Difficulty date: June 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 84,717 hours, 37,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3238 CRACK INDICATION FOUND FR 16 HOLE C RH SIDE AT LEVEL DOOR STOP 7. CORRECTIVE ACTION: REPAIRED PER ER/A 591487 14AD PRI REV0, REV1 AND ER/A 591487-14AD REV ORIGINAL. (1854953)
